# SDR CA150911010

- Difficulty date: September 10, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Engine: Lyc ALF502L2C
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION OPERATOR FOUND CORRODED FRAME FOOT FROM FS295.00 TO FS333.00 BETWEEN STR 25L AND 25R.  OPERATOR PERFORMED BLEND OUT OF CORRODED AREAS IAW SRM AND PERFORMED HFEC FOR CRACK IN BLENDED AREAS WITH NO FINDINGS.  BLENDED AREAS AT: FS295.00, LOCATION A FS310.00 LOCATION A, B, C, FS333.00 LOCATION A, B, C, D, E ARE OUT OF ALLOWABLE LIMITS IAW SRM 53-21-06, PB 101.
